Phylogenetic networks from multi-labelled trees

Huber, K. T. and Moulton, V. ORCID: (2006) Phylogenetic networks from multi-labelled trees. Journal of Mathematical Biology, 52 (5). pp. 613-632. ISSN 0303-6812

Full text not available from this repository. (Request a copy)


It is now quite well accepted that the evolutionary past of certain species is better represented by phylogenetic networks as opposed to trees. For example, polyploids are typically thought to have resulted through hybridization and duplication, processes that are probably not best represented as bifurcating speciation events. Based on the knowledge of a multi-labelled tree relating collection of polyploids, we present a canonical construction of a phylogenetic network that exhibits the tree. In addition, we prove that the resulting network is in some well-defined sense a minimal network having this property.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 23 May 2011 07:56
Last Modified: 24 Oct 2022 01:52
DOI: 10.1007/s00285-005-0365-z

Actions (login required)

View Item View Item